MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the testing instrument used, and found the test well images in question to be visually (b)(6), and also there were no errors during testing.The immucor laboratory tested retention product on (b)(6) 2019, which performed as expected.The internal immucor tracking record number is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) customer reported an unexpectedly (b)(6) antibody identification outcome when used on a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8253096
Report Number1034569-2019-00024
Device Sequence Number13984612
Product Code KSZ
UDI-Device Identifier10888234001188
UDI-Public10888234001188
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/08/2019
Device Catalogue Number0066214
Device Lot NumberID369
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR